Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had abortion, on birth control, heavy and painful periods, vomiting, having blood clots and headache

Hi I am 18 years of age and on birth control , nuvaring to be exact. I have recently had an abortion on January 30 2012 and then was introduced to the nuvaring. The first month was fine and I just got my fisrt period this year on March 9th 2012 and it was very heavy and painful on the dasy after. I vomited the whole day which means i obviously had a hard time eating, I had no appitite at all. I it is now 12 days, my body has ached in lots of places, I am having lots of blod clots coming out and on sat-mon I had really bad headaches , could you help me on whats going on?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

I am so sorry that you are facing these health concerns.

You need adequate rest and nutrition at this time.

Please do not use the Nuvaring for sometime, it may help you a lot in improving your general health.

Eat adequately, consume lot of fruits and vegetables, take Becosule or multivitamin capsule daily for 2 months.

You can use the Nuvaring again after 2 to 3 months.

Get well soon.

Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor